# SDR CA190625018

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4990 · APU Oil System
- Part: Regulator
- Part number: 1603662
- Condition: Faulty
- Location: Apu Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO APU OIL TEMP CAUTION MESSAGE IN FLIGHT  APU OIL COOLER FOUND PARTIALLY BLOCKED.   CORRECTIVE ACTION: APU OIL COOLER REPLACED (TC# 20190625018)
